Some remarks on the moduli space of principally polarized abelian varieties with level -structure
Compositio Mathematica, Tome 85 (1993) no. 1, pp. 87-97
Cet article a éte moissonné depuis la source Numdam
@article{CM_1993__85_1_87_0,
author = {Sasaki, Ryuji},
title = {Some remarks on the moduli space of principally polarized abelian varieties with level $(2, 4)$-structure},
journal = {Compositio Mathematica},
pages = {87--97},
year = {1993},
publisher = {Kluwer Academic Publishers},
volume = {85},
number = {1},
mrnumber = {1199205},
zbl = {0785.14026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1993__85_1_87_0/}
}
TY - JOUR AU - Sasaki, Ryuji TI - Some remarks on the moduli space of principally polarized abelian varieties with level $(2, 4)$-structure JO - Compositio Mathematica PY - 1993 SP - 87 EP - 97 VL - 85 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1993__85_1_87_0/ LA - en ID - CM_1993__85_1_87_0 ER -
%0 Journal Article %A Sasaki, Ryuji %T Some remarks on the moduli space of principally polarized abelian varieties with level $(2, 4)$-structure %J Compositio Mathematica %D 1993 %P 87-97 %V 85 %N 1 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1993__85_1_87_0/ %G en %F CM_1993__85_1_87_0
Sasaki, Ryuji. Some remarks on the moduli space of principally polarized abelian varieties with level $(2, 4)$-structure. Compositio Mathematica, Tome 85 (1993) no. 1, pp. 87-97. http://geodesic.mathdoc.fr/item/CM_1993__85_1_87_0/